Heart Disease Community
high blood pressure
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

high blood pressure

I have been on 16 mg og atacand for high blood pressure for several years. I ran out of medicine and took the wrong amount for about a week.I have had a really bad headache, swelling all over,shortness of breath and an elevated blood pressure ranging from 154/100 to 175/95. I am taking the correct amount of medicine as of today, but the symptoms aren't subsiding yet. I am getting really nervous about it. I spoke with my doctor, who didn't seem all that concerned, but suggested ths=at I monitor it for the next several days. I'm feeling really afraid. The headache has improved, but the swelling is alarming.Any suggestions?
Tags: Atacand
Related Discussions
Avatar_n_tn
My advise is to make an appt w the dr anyway and have them ck you out.

D
Blank
Post a Comment
To
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
139792_tn?1299416777
Blank
Dalubaba commented on 5+years facing my unk...
16 hrs ago
1236893_tn?1408490528
Blank
Organic and Non Organic Foods
17 hrs ago by gymdandee
1236893_tn?1408490528
Blank
gymdandee commented on Protein-Packed Smooth...
19 hrs ago
Heart Disease Community Resources
RSS Expert Activity
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank